Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-PWA3-0022-0010

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

A note on new integral inequalities of Gruss type

Autorzy Pachpatte, B. 
Treść / Zawartość https://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN The aim of this note is to establish two new Gruss type integral inequalities involving functions and their derivatives by using a fairly elementary analysis.
Słowa kluczowe
PL funkcje całkowe   nierówności całkowe   tożsamość całkowa  
EN integrable functions   integral inequalities   integral identity   Gruss type integral inequalities  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2006
Tom Vol. 39, nr 2
Strony 321--326
Opis fizyczny Bibliogr. 10 poz.
Twórcy
autor Pachpatte, B.
Bibliografia
[1] S. S. Dragomir, Some integral inequalities of Grüss type, Indian J. Pure and Appl. Math. 31 (2000), 379-415.
[2] S. S. Dragomir, P. Cerone and J. Roumeliotis, A new generalization of Ostrowski's integral inequality for mappings whose derivatives are bounded and applications in numerical integration and for special means, RGMIA Research Report Collection 2(1) (1999), 123-130.
[3] A. M. Fink, A treatise on Grüss inequality, Analytic and Geometric Inequalities and Applications, T. M. Rassias and H. M. Srivastava (eds.), Kluwer Academic Publishers, Dordrecht 1999, pp. 93-113.
[4] G. Grüus s, Über das maximum des absoluten Betrages Von 1/b - a?b\af(x)g(x)dx -1/(b - a)2?b\af(x)dx?b\ag(x)dx, ath. Z. 39 (1935), 215-226.
[5] D. S. Mitrinović, J. E. Pečarić and A. M. Fink, Classical and New Inequalities in Analysis, Kluwer Academic Publishers, Dordrecht, 1993.
[6] B. G. Pachpatte, On Grüss type integral inequalities, J. Inequal. Pure and Appl. Math. 3(1) (2002), Art. 11.
[7] B. G. Pachpatte, New integral inequalities for differentiable functions, Tamkang J. Math. 34(3) (2003), 249-253.
[8] B. G. Pachpatte, On Trapezoid and Grüss like integral inequalities, Tamkang J. Math. 34(4) (2003), 365-369.
[9] B. G. Pachpatte, New weighted multivariate Grüss type inequalities, J. Inequal. Pure and Appl. Math. 4(5) (2003), Art. 108.
[10] B. G. Pachpatte, A note on Ostrowski and Grüss type discrete inequalities, Tamkang J. Math. 35(1) (2004), 61-65.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-PWA3-0022-0010
Identyfikatory